# SDR SWIA202053746

- Difficulty date: September 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Ground Stud
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+80 STRG 0 CORRODED GROUND STUD HARDWARE, MARKED.  C-CHECK RO 10/29/2020.   REMOVED AND REPLACED STUDS, REF AMM, CHECK OK.
